# SDR SWAA2024101647568

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,694 hours, 31,913 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN LEFT AFT SERVICE DOOR SLIDE COVER RUBBING AGAINST TO DOOR SCUFF PLATE TO CLOSE POSITION. 2024-565673<[01] INSTALLED CORRECTLY DOOR SLIDE COVER GIRT I.A.W B737-700 AMM 25-66-01-200-802; STEP 3.B.(1).(D).;[02] CERTIFIED WORK PERFORMED.
